Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lusternik-Schnirelmann category of ribbon knot complement


Author: Takao Matumoto
Journal: Proc. Amer. Math. Soc. 114 (1992), 873-876
MSC: Primary 55P50; Secondary 57Q45
DOI: https://doi.org/10.1090/S0002-9939-1992-1070524-0
MathSciNet review: 1070524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We showed in [8] that a locally flat knot is topologically unknotted if and only if the Lusternik-Schnirelmann category of the complement is one. In this paper we will show that the complement of a ribbon knot is of category two.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P50, 57Q45

Retrieve articles in all journals with MSC: 55P50, 57Q45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070524-0
Article copyright: © Copyright 1992 American Mathematical Society